# SDR DALA2023120710005

- Difficulty date: October 22, 2021
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,057 hours, 40,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAMES STA 954.0 BETWEEN L- 28R & L-29R IS CRACKED. REPAIR PER SECTION I IS TIME LIMITED AND REQUIRES REPLACEMENT WITH SECTION II PERMANENT REPAIR. ACCOMPLISH ER/A 594963-14, SECTION II PERMANENT REPAIR WITHIN 24 MONTHS FROM 19OCT21. ASSOCIATED ER/A 00-594963 ADDED FOR AC 9570. ASSOCIATED ER/A CHANGED FROM 00-594963 TO 14-594963 FOR AC 9570. SUMMARY OF NRC 0017: FRAME STA Y=954 BTW L-28R TO L29R AT AFT CARGO COMPARTMENT WAS REPAIRED PER ERA 594963-14 REV A, SECTION II, PERMANENT REPAIR. (LP #1992743)
